# SDR FDEA201012194717

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Part number: A53980302200
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 40951, FR75A AFT CREW DOOR AFT FRAME TOP ON WEB CORROSION ABOUT 3 INCHES   AROUND LT SIDE.  REPAIRED UPPER WEB OF L-2 DOOR CUT OUT AT FR 75A IAW SRM 53-18-18 PAR 7, FIG 202, SHEET 5 AND DWG A53980302.
